# SDR DLL13953324

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1505220
- Condition: Cracked
- Location: Fs 1363
- Component: 1505220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK DURING INSPECTION OF FS 1363 BULKHEAD,  FOUND BULKHEAD CAP WITH DAMAGE.  REPLACED CAP FROM LBL 80 TO RBL 80 PER DL ERA 271374AD.
